# SDR 20010417CW005

- Difficulty date: March 8, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494714
- Condition: Cracked
- Location: Spoiler Actuator
- Component: Spoiler Actuator, Boeing
- Component part number: 654485113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED APPROX. 1.30 INCHES IN LENGTH.
